# SDR ASAA2017120522807

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 14,340 hours, 4,763 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON NR 2 ENGINE START, START SWITCH CUT OUT CORRECTLY, ENGINE COMPLETED START, START VALVE LIGHT REMAINED ILLUMINATED. RAN QRH AND IT WANTED SHUT DOWN, SHUT DOWN, LIGHT EXTINGUISHED. GROUNDED - YES. OPEN NR 2 ENGINE I/B COWL ACCOMPLISHED GVI OF ENG STARTER NO DEFECTS NOTED CLOSED COWL. ACCOMPLISHED NORMAL ENGINE START AND VERIFIED ENGINE STARTED NORMAL AND ALL IND NORMAL REF AMM 71-00-00-800-808.
